# SDR A6WA201311064364

- Difficulty date: November 6, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL WELL BRAKE HYD LINE MOUNT BRACKET CRACKED.  R & R HYD LINE BRACKET.
